Sub-Riemannian Cartan Sphere

被引:0
|
作者
Yu. L. Sachkov
机构
[1] Ailamazyan Program Systems Institute,
[2] Russian Academy of Sciences,undefined
来源
Doklady Mathematics | 2022年 / 106卷
关键词
Cartan group; sub-Riemannian geometry; sub-Riemannian sphere;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:462 / 466
页数:4
相关论文
共 50 条
  • [1] Sub-Riemannian Cartan Sphere
    Sachkov, Yu. L.
    [J]. DOKLADY MATHEMATICS, 2022, 106 (03) : 462 - 466
  • [2] Sub-Riemannian Engel Sphere
    Yu. L. Sachkov
    A. Yu. Popov
    [J]. Doklady Mathematics, 2021, 104 : 301 - 305
  • [3] Sub-Riemannian Engel Sphere
    Sachkov, Yu L.
    Popov, A. Yu
    [J]. DOKLADY MATHEMATICS, 2021, 104 (02) : 301 - 305
  • [4] Cut time in the sub-Riemannian problem on the Cartan group*
    Ardentov, Andrei
    Hakavuori, Eero
    [J]. ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, 2022, 28
  • [5] Cartan Connections for Stochastic Developments on sub-Riemannian Manifolds
    Beschastnyi, Ivan
    Habermann, Karen
    Medvedev, Alexandr
    [J]. JOURNAL OF GEOMETRIC ANALYSIS, 2022, 32 (01)
  • [6] Cartan Connections for Stochastic Developments on sub-Riemannian Manifolds
    Ivan Beschastnyi
    Karen Habermann
    Alexandr Medvedev
    [J]. The Journal of Geometric Analysis, 2022, 32
  • [7] Correction to: Conjugate Time in the Sub-Riemannian Problem on the Cartan Group
    Yu. L. Sachkov
    [J]. Journal of Dynamical and Control Systems, 2021, 27 : 753 - 753
  • [8] Sub-Riemannian Geodesics on the 3-D Sphere
    Chang, Der-Chen
    Markina, Irina
    Vasil'ev, Alexander
    [J]. COMPLEX ANALYSIS AND OPERATOR THEORY, 2009, 3 (02) : 361 - 377
  • [9] Sub-Riemannian Geodesics on the 3-D Sphere
    Der-Chen Chang
    Irina Markina
    Alexander Vasil’ev
    [J]. Complex Analysis and Operator Theory, 2009, 3 : 361 - 377
  • [10] On some sub-Riemannian objects in hypersurfaces of sub-Riemannian manifolds
    Tan, KH
    Yang, XP
    [J]. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 2004, 70 (02) : 177 - 198